# SDR AALA201711249038

- Difficulty date: November 15, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR STRUCTURE RIGHT FLOOR SUPPORT AT Y955.2, BETWEEN FRAMES 12 AND 14. REPLACED THE FLOOR SUPPORT IAW 53-00-00-3, REPAIR 3.
